On Hyponormality of the Sum of Two Composition Operators

Yoenha Kim, Eungil Ko

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we study some properties of the sums of two composition operators on the Hardy space. In particular, we investigate hyponormality of the sums of two composition operators. We also provide some conditions for which the sums of composition operators with linear fractional symbols are hyponormal.

Original languageEnglish
Pages (from-to)3561-3572
Number of pages12
JournalFilomat
Volume36
Issue number11
DOIs
StatePublished - 2022

Bibliographical note

Funding Information:
2020 Mathematics Subject Classification. Primary 47B33; Secondary 47B20, 47B38 Keywords. Composition operator, hyponormal operator, linear combination of composition operators Received: 03 September 2020; Accepted: 04 June 2022 Communicated by Dragan S. Djordjević This work was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education (2019R1A6A1A11051177) and the National Research Foundation of Korea (NRF) grant funded by the Korea government (MSIT) (2019R1F1A1058633). The first author was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education (2020R1I1A1A01065346) Email addresses: yyhkim@ajou.ac.kr (Yoenha Kim), eiko@ewha.ac.kr (Eungil Ko)

Publisher Copyright:
© 2022, University of Nis. All rights reserved.

Keywords

  • Composition operator
  • hyponormal operator
  • linear combination of composition operators

Fingerprint

Dive into the research topics of 'On Hyponormality of the Sum of Two Composition Operators'. Together they form a unique fingerprint.

Cite this